# SDR SWAA2023102302916

- Difficulty date: September 21, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 50,935 hours, 30,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT AREA AFT OF FWD. CARGO COMPARMENT; LOCATED AT STA. 540 WL 208 RBL 1; SEE DOT # 31<[01] REMOVED AND REPLACE PANEL BREAK AT STA 540 WL 208 RBL 1. AS PER; SRM 51-40-02-0G-0 AND DWG 143A5240.;[02] CORRECTION ON STEP # 1: REMOVED AND REPLACED PANEL BREAK AT STA 540 WL 208 RBL 1. AS PER; SRM 51-40-02-0G-0 AND DWG 143A5240.;[03] VERIFIED STEP 2
